# SDR N6WA2015062402

- Difficulty date: June 24, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N172GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10283
- Aircraft time: 17,174 hours, 11,295 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ITT ON RT ENG EXCEEDED LIMITS ON TAKEOFF.  PERFORMED INSPECTION & MX ACTIONS FOR ITT OVER TEMP EVENT.  PERFORMED POWER ASSURANCE RUN IAW AMM 71-00-00.  FOUND TO BE WITHIN LIMITS AT THIS TIME.
